ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Method of Characteristics for Solving Two-dimensional Unsteady Flow Problems

Ravindran, Renuka (1979) A Method of Characteristics for Solving Two-dimensional Unsteady Flow Problems. In: ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 59 (10). pp. 559-565.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1002/zamm.19790591009


The aim of this investigation is to evolve a method of solving two-dimensional unsteady flow problems by the method of characteristics. This involves the reduction of the given system of equations to an equivalent system where only interior derivatives occur on a characteristic surface. From this system, four special bicharacteristic directional derivatives are chosen. A finite difference scheme is prescribed for solving the equations. General rectangular lattices are also considered. As an example, we investigate the propagation of an initial pressure distribution in a medium at rest.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley & Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: pallab
Date Deposited: 03 Feb 2010 09:39
Last Modified: 30 Dec 2013 11:32
URI: http://eprints.iisc.ac.in/id/eprint/23074

Actions (login required)

View Item View Item